zbMATH — the first resource for mathematics

Optimum domination in weighted trees. (English) Zbl 0391.05046

05C99 Graph theory
05C05 Trees
05-04 Software, source code, etc. for problems pertaining to combinatorics
Full Text: DOI
[1] Aho, A.V.; Hopcroft, J.E.; Ullman, J.D., The design and analysis of algorithms, (1974), Addison-Wesley Reading, MA, U.S.A · Zbl 0207.01701
[2] Cockayne, E.; Goodman, S.; Hedetniemi, S.T., A linear algorithm for the domination number of a tree, Information processing letters, 4, 41-44, (1975) · Zbl 0311.68024
[3] Harary, F.; Norman, R.Z.; Cartwright, D., Structural models: an introduction to the theory of directed graphs, (1965), Wiley New York · Zbl 0139.41503
[4] Liu, C.L., Introduction to combinatorial mathematics, (1968), McGraw Hill New York · Zbl 0188.03801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.